# SDR DALA2023062105024

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A320*
- Aircraft serial: 10979
- Aircraft time: 3,546 hours, 830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5011 ROW 33 AND 34 EMERG LIGHTS INOP. CORRECTIVE ACTION: REPAIRED WIRE SPLICE PER A321NEO ESPM 20-53. OPS CHK GOOD. (4913516)
